Can ppi's make LPR worse?
I only ask because i have had a burning throat / roof of back of mouth for 3 months straight, i stopped my ppi's as i felt they were doing nothing at all, i finally seen an ent surgeon who diagnosed me with LPR, he looked in my throat and said it was very red and had all the usual signs of LPR (not having heartburn but my throat being burnt etc).
so he said to restart my ppi's and also start taking gaviscon advance 30 mins after every meal and also before i go to bed, the first 2 days i was having the gaviscon only and noticed quite a reduction in the burning sensation, then after day 2 i statred back on my ppi's, and the first morning after i woke up and could really taste a horrible taste in my mouth and my throat felt very burnt again.
so my question is just is there any one who thinks ppi's can make LPR worse, giving that ppi's are mainly good for heartburn and seem to not do much for LPS sufferers who get burns in their mouth / throat?
or am i wrong and not giving them enough chance, giving time will ppi's do good for my throat?